RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Theory Stoch. Process.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Theory Stoch. Process., 2016, том 21(37), выпуск 2, страницы 58–83 (Mi thsp162)  

Convoluted Brownian motion: a semimartingale approach

Sylvie Rœllya, Pierre Valloisb

a Universität Potsdam, Institut für Mathematik, Karl-Liebknecht-Str. 24-25, 14476 Potsdam OT Golm, Germany
b Universitacuté de Lorraine, Institut de Mathématiques Elie Cartan, INRIA-BIGS, CNRS UMR 7502, BP 239, 54506 Vanduvre-lès-Nancy Cedex, France

Аннотация: In this paper we analyse semimartingale properties of a class of Gaussian periodic processes, called convoluted Brownian motions, obtained by convolution between a deterministic function and a Brownian motion. A classical example in this class is the periodic Ornstein-Uhlenbeck process. We compute their characteristics and show that in general, they are never Markovian nor satisfy a time-Markov field property. Nevertheless, by enlargement of filtration and/or addition of a one-dimensional component, one can in some case recover the Markovianity. We treat exhaustively the case of the bidimensional trigonometric convoluted Brownian motion and the multidimensional monomial convoluted Brownian motion.

Ключевые слова: Periodic Gaussian process, periodic Ornstein-Uhlenbeck process, Markov-field property, enlargement of filtration.

Полный текст: PDF файл (386 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 60G10, 60G15, 60G17, 60H10, 60H20
Язык публикации: английский

Образец цитирования: Sylvie Rœlly, Pierre Vallois, “Convoluted Brownian motion: a semimartingale approach”, Theory Stoch. Process., 21(37):2 (2016), 58–83

Цитирование в формате AMSBIB
\RBibitem{RoeVal16}
\by Sylvie R{\oe}lly, Pierre Vallois
\paper Convoluted Brownian motion: a semimartingale approach
\jour Theory Stoch. Process.
\yr 2016
\vol 21(37)
\issue 2
\pages 58--83
\mathnet{http://mi.mathnet.ru/thsp162}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3662595}
\zmath{https://zbmath.org/?q=an:1374.60065}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/thsp162
  • http://mi.mathnet.ru/rus/thsp/v21/i2/p58

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Theory of Stochastic Processes
    Просмотров:
    Эта страница:82
    Полный текст:29
    Литература:14
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020